Alert archive / Wisconsin / Wind Advisories in 2009

Wind Advisory 1, NWS Milwaukee, WI

March 9, 200920 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Mar 9, 2009, 7:58 PM CDT for 20 counties in Wisconsin. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2009, 7:58 PM CDT (00:58 UTC)
In effect from
Mar 10, 2009, 7:00 PM CDT
Expired
Mar 11, 2009, 9:00 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMKX 100058
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT MON MAR 9 2009

...HIGH WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING...

.LOW PRESSURE WILL TRACK NORTHEAST FROM IOWA TUESDAY AFTERNOON TO
THE UPPER PENINSULA OF MICHIGAN BY TUESDAY NIGHT...AND STRENGTHEN
AS IT DOES SO. A COLD FRONT WILL SWING NORTHEAST ACROSS SOUTHERN
WISCONSIN LATE TUESDAY EVENING...BRINGING STRONG WINDS AND MUCH
COLDER AIR BEHIND IT THROUGH WEDNESDAY MORNING.

WIZ046-047-051-052-056>060-062>072-100900-
/O.UPG.KMKX.HW.A.0001.090311T0300Z-090311T1400Z/
/O.NEW.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
758 PM CDT MON MAR 9 2009

...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL TRACK ACROSS SOUTHERN WISCONSIN TUESDAY
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

AS THE LOW PULLS AWAY WEDNESDAY...THE STRONG WEST WINDS WILL EASE
UP A BIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DAVIS
7 follow-up statements
000 
WWUS73 KMKX 100451
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 PM CDT MON MAR 9 2009

...HIGH WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING...

.LOW PRESSURE WILL TRACK NORTHEAST FROM IOWA TUESDAY AFTERNOON TO
THE UPPER PENINSULA OF MICHIGAN BY TUESDAY NIGHT...AND STRENGTHEN
AS IT DOES SO. A COLD FRONT WILL SWING NORTHEAST ACROSS SOUTHERN
WISCONSIN LATE TUESDAY EVENING...BRINGING STRONG WINDS AND MUCH
COLDER AIR BEHIND IT THROUGH WEDNESDAY MORNING.

WIZ046-047-051-052-056>060-062>072-101300-
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1151 PM CDT MON MAR 9 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT
WEDNESDAY. 

A STRONG COLD FRONT WILL TRACK ACROSS SOUTHERN WISCONSIN TUESDAY
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

AS THE LOW PULLS AWAY WEDNESDAY...THE STRONG WEST WINDS WILL EASE
UP A BIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KMKX 100854
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT TUE MAR 10 2009

...HIGH WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING...

.LOW PRESSURE WILL STRENGTHEN AS IT TRACKS NORTHEAST FROM EASTERN
IOWA THIS AFTERNOON...TO THE UPPER PENINSULA OF MICHIGAN BY
MIDNIGHT. THE DEEPENING LOW WILL PUSH A COLD FRONT ACROSS
SOUTHERN WISCONSIN LATE THIS EVENING...BRINGING MUCH COLDER AIR
ON STRONG WINDS. THE STRONG GUSTY WINDS WILL CONTINUE THROUGH
WEDNESDAY MORNING.

WIZ046-047-051-052-056>060-062>072-101700-
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
354 AM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT WEDNESDAY. 

A STRONG COLD FRONT WILL TRACK ACROSS SOUTHERN WISCONSIN THIS EVENING.
BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH ARE EXPECTED
...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

REM/DDV
000 
WWUS73 KMKX 101659
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1159 AM CDT TUE MAR 10 2009

...DENSE FOG THIS AFTERNOON...THEN HIGH WINDS LIKELY TONIGHT AND
WEDNESDAY MORNING...

.DENSE FOG DEVELOPED WITHIN AN AREA OF LOW PRESSURE OVER EASTERN
IOWA AND NORTHWEST ILLINOIS THIS MORNING. THE LOW WILL TRACK
ACROSS SOUTHEAST WISCONSIN THIS AFTERNOON...CAUSING WINDS TO
BECOME LIGHT. LIGHT WINDS...ALONG WITH MOIST AIR...WILL ALLOW
AREAS OF FOG ALREADY PRESENT TO BECOME VERY DENSE...ESPECIALLY
WITHIN RIVER VALLEYS...LOW LYING AREAS AND ALONG THE LAKE MICHIGAN
SHORELINE.

THE LOW PRESSURE SYSTEM WILL STRENGTHEN AS IT TRACKS ACROSS
CENTRAL WISCONSIN THIS AFTERNOON...TO THE UPPER PENINSULA OF
MICHIGAN BY MIDNIGHT. THE DEEPENING LOW WILL PUSH A COLD FRONT
ACROSS SOUTHERN WISCONSIN EARLY THIS EVENING...BRINGING MUCH
COLDER AIR WITH STRONG WINDS. THE STRONG GUSTY WINDS WILL CONTINUE
THROUGH WEDNESDAY MORNING.

WIZ046-047-051-052-056>060-062>072-110100-
/O.NEW.KMKX.FG.Y.0006.090310T1659Z-090310T2100Z/
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1159 AM CDT TUE MAR 10 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM CDT WEDNESDAY. 

AN AREA OF LOW PRESSURE TRACKING ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THIS AFTERNOON WILL PRODUCE LIGHT WINDS.
THIS...ALONG WITH MOIST AIR...WILL ALLOW AREAS OF FOG ALREADY
PRESENT TO BECOME VERY DENSE IN MANY LOCATIONS...ESPECIALLY IN
RIVER VALLEYS...OTHER LOW LYING AREAS...AND ALONG THE LAKE
MICHIGAN SHORELINE. VISIBILITIES OF A QUARTER MILE OR LESS CAN BE
EXPECTED ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN
THROUGH MID AFTERNOON.

A STRONG COLD FRONT WILL THEN TRACK ACROSS SOUTHERN WISCONSIN THIS
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

MRC
000 
WWUS73 KMKX 102046
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT TUE MAR 10 2009

...DENSE FOG WILL DISSIPATE WITHIN A COUPLE HOURS...THEN HIGH WINDS
KICK IN TONIGHT AND WEDNESDAY MORNING...

.LOW PRESSURE WILL TRACK ACROSS SOUTHWEST WISCONSIN LATE THIS
AFTERNOON. A SURFACE WARM FRONT LOCATED JUST SOUTH OF THE ILLINOIS
BORDER AT 330 PM...WILL LIFT NORTH ACROSS SOUTHERN WISCONSIN BY 6
PM. NORTH OF THIS FRONT...WINDS ARE LIGHT WHICH HAS PROMOTED THE
DEVELOPMENT OF DENSE FOG. THE FOG MAY BE VERY DENSE...ESPECIALLY
WITHIN RIVER VALLEYS...LOW LYING AREAS AND ALONG THE LAKE MICHIGAN
SHORELINE.

THE LOW PRESSURE SYSTEM WILL STRENGTHEN AS IT TRACKS ACROSS
CENTRAL WISCONSIN THIS EVENING...TO THE UPPER PENINSULA OF
MICHIGAN BY MIDNIGHT. THE DEEPENING LOW WILL PUSH A COLD FRONT
ACROSS SOUTHERN WISCONSIN EARLY THIS EVENING...BRINGING MUCH
COLDER AIR WITH STRONG WINDS. THE STRONG GUSTY WINDS WILL
CONTINUE THROUGH WEDNESDAY MORNING.

WIZ067>069-110500-
/O.EXP.KMKX.FG.Y.0006.000000T0000Z-090310T2100Z/
/O.EXT.KMKX.WI.Y.0001.090311T0000Z-090311T1400Z/
LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...DARLINGTON...MONROE...JANESVILLE...
BELOIT
346 PM CDT TUE MAR 10 2009

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE DENSE FOG ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON.
THE WIND ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
CDT WEDNESDAY. 

DENSE FOG WILL DISSIPATE BY 430 PM AS A WARM FRONT LIFTS NORTH
INTO SOUTHERN WISCONSIN AND SOUTHERLY WINDS INCREASE. A STRONG
COLD FRONT WILL THEN TRACK ACROSS SOUTHERN WISCONSIN EARLY THIS
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

&&

$$

WIZ070>072-110500-
/O.EXP.KMKX.FG.Y.0006.000000T0000Z-090310T2100Z/
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
346 PM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT WEDNESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE DENSE FOG ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. A
WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT WEDNESDAY. 

DENSE FOG WILL DISSIPATE BY 430 PM AS A WARM FRONT LIFTS NORTH
INTO SOUTHERN WISCONSIN AND SOUTHERLY WINDS INCREASE. A STRONG
COLD FRONT WILL THEN TRACK ACROSS SOUTHERN WISCONSIN THIS
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

&&

$$

WIZ046-047-056-057-062-063-110500-
/O.EXT.KMKX.FG.Y.0006.000000T0000Z-090310T2300Z/
/O.EXT.KMKX.WI.Y.0001.090311T0000Z-090311T1400Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON
346 PM CDT TUE MAR 10 2009

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 7 PM THIS
EVENING TO 9 AM CDT WEDNESDAY. 

DENSE FOG SHOULD DISSIPATE BY 6 PM AS A WARM FRONT LIFTS NORTH
INTO SOUTHERN WISCONSIN AND SOUTHERLY WINDS INCREASE. A STRONG
COLD FRONT WILL THEN TRACK ACROSS SOUTHERN WISCONSIN EARLY THIS
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

WIZ051-052-058>060-064>066-110500-
/O.EXT.KMKX.FG.Y.0006.000000T0000Z-090310T2300Z/
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE
346 PM CDT TUE MAR 10 2009

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT WEDNESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM CDT WEDNESDAY. 

DENSE FOG SHOULD DISSIPATE BY 6 PM AS A WARM FRONT LIFTS NORTH
INTO SOUTHERN WISCONSIN AND SOUTHERLY WINDS INCREASE. A STRONG
COLD FRONT WILL THEN TRACK ACROSS SOUTHERN WISCONSIN THIS
EVENING. BEHIND THIS FRONT...SUSTAINED WEST WINDS OF 25 TO 35 MPH
ARE EXPECTED...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE.

THE STRONG WEST WINDS WILL EASE AS THE LOW PULLS AWAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

BORGHOFF
000 
WWUS73 KMKX 110229
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT TUE MAR 10 2009

...HIGH WINDS TONIGHT AND WEDNESDAY MORNING...

.STRONG WEST WINDS WILL PREVAIL TONIGHT AND WEDNESDAY MORNING IN
THE WAKE OF A STRONG COLD FRONT...AND LOW PRESSURE OVER THE
NORTHERN GREAT LAKES. WEST WINDS WILL GUST AS HIGH AS 45 TO 50
MPH WHILE TEMPERATURES AND WIND CHILLS PLUMMET TONIGHT. TEMPERATURES
WILL FALL INTO THE TEENS BY SUNRISE WITH WIND CHILLS FROM ZERO TO
10 BELOW ZERO. WINDS WILL DECREASE WEDNESDAY AFTERNOON AND BECOME
LIGHT WEDNESDAY NIGHT AS POLAR HIGH PRESSURE APPROACHES. 


WIZ046-047-056-057-062-063-067>069-111030-
/O.CON.KMKX.WI.Y.0001.000000T0000Z-090311T1400Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
929 PM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY. 

WEST WINDS 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH. THE STRONG WEST
WINDS WILL EASE WEDNESDAY AFTERNOON AS THE LOW MOVES AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

&&

$$

WIZ051-052-058>060-064>066-070>072-111030-
/O.CON.KMKX.WI.Y.0001.090311T0300Z-090311T1400Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
929 PM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY. 

WEST WINDS 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH. THE STRONG WEST
WINDS WILL EASE WEDNESDAY AFTERNOON AS THE LOW MOVES AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.


&&

$$
GEHRING
000 
WWUS73 KMKX 110908
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 AM CDT WED MAR 11 2009

...HIGH WINDS THIS MORNING SLOWLY SUBSIDING...

.STRONG WEST WINDS EARLY THIS MORNING ARE SLOWLY SUBSIDING AS
STRONG LOW PRESSURE MOVES AWAY FROM THE  NORTHERN GREAT LAKES.
SUSTAINED WEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 45 MPH WILL
SLOWLY SUBSIDE DURING THE MORNING HOURS.

TEMPERATURES WILL FALL INTO THE TEENS BY SUNRISE WITH WIND CHILLS
FROM ZERO TO 10 BELOW ZERO. WINDS WILL DECREASE WEDNESDAY
AFTERNOON AND BECOME LIGHT WEDNESDAY NIGHT AS POLAR HIGH PRESSURE
APPROACHES.

WIZ046-047-056-057-062-063-067>069-111400-
/O.CON.KMKX.WI.Y.0001.000000T0000Z-090311T1400Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
408 AM CDT WED MAR 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH...WILL
SUBSIDE DURING THE EARLY MORNING HOURS. THOUGH THE STRONG WEST
WINDS WILL FALL BELOW ADVISORY CRITERIA BY MID MORNING...EXPECT
WINDS OF 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 MPH DURING THE
DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

&&

$$

WIZ051-052-058>060-064>066-070>072-111400-
/O.CON.KMKX.WI.Y.0001.000000T0000Z-090311T1400Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
408 AM CDT WED MAR 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH...WILL SUBSIDE
DURING THE EARLY MORNING HOURS. THOUGH THE STRONG WEST WINDS WILL
FALL BELOW ADVISORY CRITERIA BY MID MORNING...EXPECT WINDS OF 15
TO 25 KNOTS...WITH GUSTS TO 30 MPH DURING THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN WIND GUSTS BETWEEN 45 AND 57 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS. USE CAUTION WHILE
OUTDOORS.

&&

$$

REM/DDV
000 
WWUS73 KMKX 111426
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CDT WED MAR 11 2009

...WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON...

.STRONG LOW PRESSURE HAS EXITED THE GREAT LAKES REGION AND HIGH
PRESSURE OVER THE DAKOTAS WILL SLOWLY MAKE ITS WAY OVER MINNESOTA
LATE THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH THROUGHOUT THE DAY
TODAY. 

WIZ046-047-051-052-056>060-062>072-111530-
/O.EXP.KMKX.WI.Y.0001.000000T0000Z-090311T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
926 AM CDT WED MAR 11 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH THE AFTERNOON. A
FEW GUSTS TO 30 MPH ARE POSSIBLE LATE THIS MORNING. 

$$

MRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:05 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Mar 9, 3:05 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT MON MAR 9 2009

.SHORT TERM /TNGT THROUGH THURSDAY/...
SEVERAL IMPORTANT ISSUES TO DEAL WITH DURING THE SHORT TERM PACKAGE
INCLUDING THREAT OF FREEZING RAIN TONIGHT AND STRONG WINDS TUESDAY
NIGHT. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS COUNTY WARNING
AREA...BUT CONCERN IS IN NORTHERN AREAS.  AT 2 PM KSBM HAS WARMED TO
34...KFLD 38 AND MONTELLO 37. WL CONTINUE TO GO UP SEVERAL MORE
DEGREES DUE TO CDT SWITCH.  INCREASING LOW LEVEL SOUTHEAST WINDS
WILL PULL WARM...MOIST AIR BACK INTO SOUTHERN WISCONSIN AS
PRECIPITATION IN IOWA AND NORTHWEST ILLINOIS RACES NORTHEAST.
CRITICAL THICKNESSES OVERNIGHT FAVOR ALL RAIN BUT WL NEED TO WATCH
FAR NORTHERN TIER FROM WESTFIELD EAST TO SHEBOYGAN AS ATMOSPHERE A
BIT DRIER IN THIS AREA.  OTHERWISE WIND PROFILER NETWORK AND WATER
VAPOR IMAGERY DETECTING UPSTREAM SHORT WAVE OVER KS MOVING RAPIDLY
NORTHEAST.  PRECIPITABLE WATER VALUES INCREASE RAPIDLY TO EIGHT
TENTHS OF AN INCH TONIGHT WHICH IS ONCE AGAIN OVER 200 PERCENT OF
NORMAL. BEST LOW LEVEL MOISTURE CONVERGENCE AND ELEVATED INSTABILTY
REMAINS SOUTH OF WISCONSIN OVERNIGHT AS 60KT LLJ ONCE AGAIN PIVOTS
ACROSS NORTHERN ILLINOIS.  HENCE EXPECTING A QUARTER TO THREE
QUARTERS OF AN INCH OVERNIGHT...WITH THE HEAVIEST IN THE SOUTH.  WL
LET POINT FLOOD WARNINGS/WATCHES HANDLE SITUATION WITH PERHAPS A
URBAN AND SMALL STREAM NEEDED OVERNIGHT.

SHORT WAVE RACES NORTHEAST AND OUT OF SOUTHERN WISCONSIN EARLY
TUESDAY LEAVING BEHIND TIGHTENING BAROCLINIC ZONE ACROSS ILLINOIS
AND AREAS OF FOG AND DRIZZLE.  VIGOROUS SHORT WAVE NOW OVER NEVADA
EXPECTED TO UNDERGO CYCLOGENESIS LATER TUESDAY AND TUESDAY NIGHT AS
STRONG PUSH OF COLD AIR POURS INTO THE NORTHERN PLAINS.  LOW LEVEL
CONVERGENCE AND MOISTURE SHOULD RESULT IN SCT TO NUMEROUS SHOWERS
AND A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING AS A
STRENGTHENING COLD FRONT SWEEPS THROUGH SOUTHERN WISCONSIN.  NAM AND
GFS IN GOOD AGREEMENT ON FRONT EXITING SE RAPIDLY BY 06Z WITH 85H
TEMPS PLUMMETING 20 DEGREES IN 12 HOURS.

HAVE RESERVATIONS WITH HIGH WIND WATCH AS BEST PRES RISE COUPLET
PASSING TO THE NORTH OF THE AREA AND TIME OF DAY.  THINKING FOR THE
DURATION OF THE EVENT EXPECT WIND ADVISORY CRITERIA WITH SUSTAINED
WINDS 25 TO 35 KTS WITH A FEW GUSTS TO 50 MPH...BUT MAY BE A 1 TO 3
HOUR PERIOD IMMEDIATELY AFTER COLD FRONT PASSAGE WITH SUSTAINED
WINDS OF 35KTS POSSIBLY REACHING SURFACE.  3 HOUR PRES RISES IN THE
5 TO 6MB RANGE WITH 925H WINDS AROUND 40KTS BUT DUE TO STRONG
INVERSION...STRONGER WINDS AT 85H NOT EXPECTED TO MIX TO SURFACE.

COLD QUIET WEATHER SETTLES IN FOR WED AND THU.  WENT BELOW MOS
GUIDANCE MOST PERIODS.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BENIGN BUT CHILLY WEATHER FOR MOST OF THE EXTENDED PERIOD AS
SPRAWLING HIGH PRESSURE IN COMMAND UNTIL LATE IN THE WEEKEND. WEST
TO NORTHWEST UPPER LEVEL WINDS WILL RESULT IN BELOW NORMAL
TEMPERATURES AT THE START OF THE PERIOD. TEMPERATURES BEGIN TO
MODERATE BY FRIDAY AND CONTINUE THROUGH THE WEEKEND. WARM FRONT
BEGINS TO DEVELOP TO THE SOUTH OF WISCONSIN INTO EARLY NEXT WEEK AS
UPPER LEVEL PATTERN CHANGE TAKES PLACE.  CUTOFF UPPER LOW OVER
SOUTHWEST GETS NUDGED EASTWARD BEGINNING SUNDAY AND MOVES THROUGH
CENTRAL CONUS MONDAY INTO TUESDAY.  ALOT OF UNCERTAINTY REGARDING
AMOUNT OF MOISTURE AVAILABLE AS THIS SYSTEM MOVES THROUGH THE
REGION...BUT ENOUGH AGREEMENT BETWEEN EXTENDED GUIDANCE TO ADD
CHANCE FOR BOTH RAIN AND SNOW TO OUTLOOK BEGINNING SUNDAY NIGHT
THROUGH MONDAY NIGHT.

GFS 5DAY 500H MEANS INDICATING LARGE POSITIVE ANOMOLY DEVELOPING
OVER THE ERN PAC INTO WRN CONUS FOR LATER NEXT WEEK...INDICATING DRY
BUT BELOW NORMAL WEATHER RETURNING AFTER SYSTEM EARLY NEXT WEEK.

&&

.AVIATION...STRATUS FIELD NOT FAR AWAY IN NORTHERN ILLINOIS AND
STARTING TO MAKE A PUSH NORTHWARD AS LOW LEVEL WIND FIELD BECOMES
MORE FAVORABLE FOR THIS. ONCE CEILINGS COME DOWN EXPECT THEM TO STAY
AT IFR LEVELS INTO TUESDAY MORNING. OVERNIGHT RAIN WILL LIKELY
DIMINISH A BIT TOWARDS THE AFTERNOON. ANY CLEARING OR IMPROVEMENT
WILL HINGE ON WARM FROPA SCOURING THINGS OUT AND STRONG LOW LEVEL
JET JUST TO THE SOUTH...WITH DEVELOPING WARM FRONT ACROSS ILLINOIS.
EXPECT IFR CIGS TO DEVELOP WITH MAINLY RAIN EXPECTED.

&&

.MARINE...STRONG CYCLOGENESIS OVER UPPER PENINSULA OF MICHIGAN BY
MIDNIGHT TUESDAY NIGHT. EXPECT VERY STRONG WEST WINDS IN WAKE OF
LOW...HOWEVER TIGHTEST PRESSURE GRADIENT EXPECTED ACROSS NORTHEAST
WISCONSIN. BUFKIT SOUNDINGS SUPPORT SOLID GALE EVENT AT THIS POINT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WATCH FROM 03Z/11 THROUGH 14Z/11 FOR
     WIZ046-047-051-052-056>060-062>072.
LM...GALE WATCH FROM 03Z/11 THROUGH 14Z/11 FOR
     LMZ643>646.

SHORT/LONG TERM...MBK
AVIATION/MARINE...PC
Hazardous weather outlook, Mar 9, 3:00 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT MON MAR 9 2009

WIZ046-047-051-052-056>060-062>072-101000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
300 PM CDT MON MAR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR SOME FREEZING RAIN LATE TONIGHT...MAINLY NORTH
OF A DELLS TO SHEBOYGAN LINE.

SEVERAL RIVERS ARE IN FLOOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STRONG LOW WILL TRACK NORTHEAST ACROSS WISCONSIN ON
TUESDAY...BRINGING MORE RAINFALL...AND AGGRAVATING ANY FLOODING
THAT IS ONGOING.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY
EVENING...BEFORE A STRONG COLD FRONT MOVES THROUGH. STRONG WEST
WINDS...WITH GUSTS TO NEAR 55 MPH ARE POSSIBLE TUESDAY NIGHT. A
HIGH WIND WATCH IS IN EFFECT LATE TUESDAY EVENING AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-101000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT MON MAR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A GALE WATCH IS IN EFFECT FOR TUESDAY EVENING THROUGH EARLY
WEDNESDAY.

SOME FREEZING SPRAY IS POSSIBLE LATER TUESDAY NIGHT INTO WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:46 PM CDTRiver Flood WarningMKXOzaukee55 hr
Mar 10, 3:39 AM CDTGale WarningMKX30 hr
Mar 10, 9:29 AM CDTRiver Flood WarningMKXColumbia26 hr
Mar 10, 11:04 AM CDTRiver Flood WatchMKXJefferson, Rock24 hr
Mar 10, 11:59 AM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more6 hr
Mar 10, 1:07 PM CDTRiver Flood WarningMKXJefferson10 days
Mar 10, 1:07 PM CDTRiver Flood WarningMKXJefferson12 days

Nearby

Wind Advisories in Wisconsin, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.